Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

New meds on board

happyHBmomhhappyHBmom Posts: 2,070
edited 06/11/2012 - 8:45 AM in Pain Medications
Since things have taken a turn for the worse, and the fentanyl patch was only working so-so for me, I've switched to MS-Contin. So I'm at MS-Contin 2-3 x a day with Norco for breakthrough now. Let's hope for less sleepy days!


  • So glad you're getting to try some new things. I was really bummed when one of my new meds made me really sleepy,luckily that symtom has passed. Let us know how it goes.
  • Prior to this surgery, I was on Duragesic patch for 2 years. 100 mg every 2 days. It worked wonders for about a year and a half, then all of a sudden I started having severe bouts of vomiting. No nausea, just vomiting. Out of the blue, all of a sudden, naturally in the most unappropriate places. I weaned off slowly then replaced it with oral meds only. The vomiting stopped immediately. I'm just hoping it stays that way and the patch was the true cause because I could not imagine vomiting so severly post op.
    I hope your new meds work wonders for you!
    (oh, and I'm SO much less sleepy!)
  • Yes, I'm already much less sleepy. Phew, I didn't even realize how sleepy I was!

Sign In or Register to comment.